# SDR QXEA2012030600217

- Difficulty date: March 2, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 11,739 hours, 12,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR VERY DIFFICULT TO OPEN FROM INSIDE. COMPLIED WITH FUNCTIONAL CHECK OF THE AIRSTAIR DOOR HANDLE FORCES IAW AMM 52-11-00-720-802, NO DEFECTS NOTED.  RETURNED TO SERVICE.
